Reverse mathematics, well-quasi-orders, and Noetherian spaces

Frittaion, E, Hendtlass, M, Marcone, A et al. (2 more authors) (2016) Reverse mathematics, well-quasi-orders, and Noetherian spaces. Archive for Mathematical Logic, 55 (3). pp. 431-459. ISSN 0933-5846

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) 2016, Springer. This is an author produced version of a paper published in Archive for Mathematical Logic . Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via https://doi.org/10.1007/s00153-015-0473-4
Keywords: Second-order arithmetic; Reverse mathematics; Well-quasi-orders
Dates:
  • Published: May 2016
  • Accepted: 1 December 2015
  • Published (online): 2 January 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Feb 2017 12:14
Last Modified: 01 Jul 2017 10:53
Published Version: https://doi.org/10.1007/s00153-015-0473-4
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00153-015-0473-4

Share / Export

Statistics